# SDR ASAA2021110936553

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,835 hours, 14,535 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT0096552
- Condition: Leaking
- Location: #2 Engine
- Part time: 52,838 hours, 15,599 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF L/P 60152412, FOUND LARGE PUDDLE OF OIL UNDER #2 ENGINE AND OIL ON BOTTOM SIDE OF ENGINE COWLS. INSPECTED ALL DRAINS AND FOUND NO ACTIVE LEAKS. FOLLOWING A 10 MINUTE IDLE RUN NOTED FRESH OIL LEAKAGE IN THE #2 ENGINE PRIMARY PLUG ASSY, FROM THE FLAME ARRESTOR AREA. DUE TO OIL CONSUMPTION, RECOMMEND LUBE UNIT REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED #2 ENG LUBE UNIT. REF B737-800 AMM 79-21-01-000-801-F00 & AMM 79-21-01-400-801-F00. OPS & IDLE LK CK'D. GOOD.
